×

zbMATH — the first resource for mathematics

Injective envelopes of Banach spaces. (English) Zbl 0124.06505

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andrew M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482 – 489. · Zbl 0083.17401
[2] Dwight B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89 – 108. · Zbl 0041.23203
[3] Morisuke Hasumi, The extension property of complex Banach spaces, TĂ´hoku Math. J. (2) 10 (1958), 135 – 142. · Zbl 0087.10901
[4] J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323 – 326. · Zbl 0046.12002
[5] Leopoldo Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28 – 46. · Zbl 0035.35402
[6] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516 – 541. · Zbl 0025.34202
[7] John Rainwater, A note on projective resolutions, Proc. Amer. Math. Soc. 10 (1959), 734 – 735. · Zbl 0105.16403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.